logo AFST
Regular foliations along curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 661-675.
@article{AFST_1999_6_8_4_661_0,
     author = {Paulo Sad},
     title = {Regular foliations along curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {661--675},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {4},
     year = {1999},
     doi = {10.5802/afst.948},
     zbl = {0983.32033},
     mrnumber = {1815160},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.948/}
}
TY  - JOUR
TI  - Regular foliations along curves
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 661
EP  - 675
VL  - Ser. 6, 8
IS  - 4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.948/
UR  - https://zbmath.org/?q=an%3A0983.32033
UR  - https://www.ams.org/mathscinet-getitem?mr=1815160
UR  - https://doi.org/10.5802/afst.948
DO  - 10.5802/afst.948
LA  - en
ID  - AFST_1999_6_8_4_661_0
ER  - 
%0 Journal Article
%T Regular foliations along curves
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 661-675
%V Ser. 6, 8
%N 4
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.948
%R 10.5802/afst.948
%G en
%F AFST_1999_6_8_4_661_0
Paulo Sad. Regular foliations along curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 661-675. doi : 10.5802/afst.948. https://afst.centre-mersenne.org/articles/10.5802/afst.948/

[1] Barth (W.), Peters (C.) and Van De Ven (A.). - Compact Complex Surfaces, Springer-Verlag, 1984. | MR: 749574 | Zbl: 0718.14023

[2] Brunella (M.). - Feuilletages Holomorphes sur les Surfaces Complexes Compactes, Ann. Scient. Ec. Norm. Sup. 30, 1997, p. 569-594. | Numdam | MR: 1474805 | Zbl: 0893.32019

[3] Camacho (C.) and Sad (P.). - Invariant Varieties through Singularities of Holomorphic Vector Fields, Ann. of Math. 115, 1982, p. 579-595. | MR: 657239 | Zbl: 0503.32007

[4] Demailly (J.-P.), Peternell (T.) and Schneider (M.). - Compact Kahler Manifolds with Hermitian Semipositive Anticanonical Bundle, Compositio Math. 101-2, 1996, p. 217-224. | Numdam | MR: 1389367 | Zbl: 1008.32008

[5] Farkas (H.) and Kra (I.). - Riemann Surfaces, Springer-Verlag, 1979.

[6] Friedman (R.) and Morgan (J.). - Smooth Four-Manifolds and Complex Surfaces, Springer-Verlag, 1994. | MR: 1288304 | Zbl: 0817.14017

[7] Fulton (W.). - Algebraic Curves, Benjamin, 1969. | MR: 313252 | Zbl: 0181.23901

[8] Lins Neto (A.). - Algebraic Solutions of Polynomial Differential Equations and Foliations in Dimension 2, Springer Lecture Notes in Math. 1345, 1988, p.192-232. | MR: 980960 | Zbl: 0677.58036

[9] Lins Neto (A.). - Construction of Singular Holomorphic Vector Fields and Foliations in Dimension Two, J. Diff. Geometry 26-1, 1987, p. 1-31. | MR: 892029 | Zbl: 0625.57012

[10] Lins Neto (A.). - IMPA preprint,1999.

[11] Miranda (R.). - The Basic Theory of Elliptic Fibrations, ETS Editrice, Pisa, 1989. | MR: 1078016

[12] Sad (P.). - Linear Holonomy Groups of Algebraic Solutions of Polynomial Differential Equations, Ann. de l'Institut Fourier 47, 1997, p. 123-138. | Numdam | MR: 1437181 | Zbl: 0861.32019

Cited by Sources: